# SDR ASAA2022022737580

- Difficulty date: February 27, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 36,206 hours, 10,552 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIO #1 RECEIVES BUT WILL NOT TRANSMIT,TRIED MULTIPLE FREQUENCIES. HF RADIO #2 OPS NORMAL. GROUNDED - YES. PERFORMED B737-800 FIM 23-11 TASK 806 & PERFORMED HF BITE REFERENCED FIM 23-11 TASK 801. NO FAULTS NOTED. VERIFIED HF #1 TRANSMITS NORMALLY.
